# SDR ASOA200900282

- Difficulty date: March 9, 2009
- Submitted: March 13, 2009
- Operation: Air carrier
- Aircraft: N936EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8038
- Aircraft time: 9,307 hours, 7,587 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

JOB 8803811 OPERATION 199 / CARGO DOOR SUPPORT FS 621 LOWER SUPPORT ANGLE CRACKED.
